MathSciNet Relay Station
MathSciNet bibliographic data
MR1104405 (92k:57022) 57M50 (57M99 57N10 57R30)
Wu, Ying Qing Essential laminations in surgered $3$-manifolds. Proc. Amer. Math. Soc. 115 (1992), no. 1, 245–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement